Mathematics Faculty Articles

Title

Norm Hull of Vectors and Matrices

Document Type

Article

Publication Date

5-1-1997

Publication Title

Linear Algebra and its Applications

ISSN

0024-3795

Volume

257

First Page

1

Last Page

27

Abstract

Let V be a real or complex finite-dimensional vector space, and let be a set of norms on V. The norm hull of a vector x ∈ V with respect to is the set of vectors y ∈ V that satisfy ∥y∥ ≤ ∥x∥ for all ∥ · ∥ ∈ N. We study and give characterization of the norm hull for some sets of well-known norms on general vector spaces, and for the set of algebra norms and the set of induced norms on the algebra of n × n real or complex matrices

Comments

Under an Elsevier user license

DOI

10.1016/S0024-3795(96)00099-7

Peer Reviewed

Share

COinS